# SDR SIMA20210410001

- Difficulty date: April 10, 2021
- Submitted: April 11, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 37,344 hours, 32,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN/COCKPIT - FUMES IN COCKPIT AFTER TAKEOFF DECLARED EMEREGNCY-C/A-PERFORMED ENG ODOR EVENT TROUBLESHOOT IAW ETN-EM-72-034. FOUND FUMES TO BE FROM PACK 1. SEE ITEM 3 THIS LOG PAGE FOR DEFERAL OF PACK 1
